Ms

Patient : My daughter is 10 years old. She is 4'5" and weighs 56lbs. She began taking lexapro 6 months ago for severe depression and anxiety. It has helped her but in the last month she has had 2 episodes where she gets extremely dizzy and sleepy and the next day she throws up a few times and sleeps all day. She is having her second episode now but has been sleeping for 3 days straight. Her face gets very red and splotchy during these episodes. This is very unusual for her as she has only thrown up 2 other times in her life and is usually very active. It's like a drugged sleepiness. Could it be the antidepressant doing this? Or something else?
Symptoms:  Sleeping, slight headache, dizziness, vomiting for one day, red splotchy face. No fever
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Hi, I had a small cut on my fingernail and a few weeks ago after a bowel movement some fecal matter got through the...

Q: Hi, I am a 35 year old male, not overweight (actually quite thin) and no other major health issues. For the last y...

Q: Hi. I am sending my chest x-ray. Please look it carefully and tell me if there is anything wrong. Like pneumonia, bro...

Q: I was diagnosed via chest X-ray with pneumonia 2 weeks ago. I was given levaquin, which I finished over a week ago. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews